# SDR SWIA200923111

- Difficulty date: November 14, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 18,214 hours, 12,623 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Controller
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TRU 1 & 2 FAIL WITH BURNT SMELL.  (FLT 4851)  REPLACED LEFT AND RIGHT DCPC.
